Drug-induced immune haemolytic anaemia (Q84607): Difference between revisions
From determinar.ia.br - Determine suas informações
Created a new Item |
Changed label, description and/or aliases in pt-br, en |
||
| description / pt-br | description / pt-br | ||
Anemia hemolítica imune induzida por droga é um tipo de anemia hemolítica (AHAI) que ocorre como uma reação a drogas terapêuticas. Manifesta-se com anemia relacionada a hemólise, e o exame físico pode detectar um baço aumentado. Muitas drogas têm sido implicadas na AHAI induzida por drogas, incluindo: cefalosporinas (principalmente cefotetano e ceftriaxona), levodopa, metildopa, penicilina e seus derivados, quinidina e alguns anti-inflamatórios não esteroidais. | |||
| description / en | description / en | ||
Drug-induced autoimmune haemolytic anaemia is a type of autoimmune haemolytic anaemia (AIHA) that occurs as a reaction to therapeutic drugs. It presents with anaemia linked to haemolysis, and physical examination may show an enlarged spleen. Many drugs have been implicated in drug-induced AIHA, including: cephalosporins (primarily cefotetan and ceftriaxone), levodopa, methyldopa, penicillin and its derivatives, quinidine and some nonsteroidal anti-inflammatory drugs. | |||
Revision as of 09:57, 15 August 2026
Drug-induced autoimmune haemolytic anaemia is a type of autoimmune haemolytic anaemia (AIHA) that occurs as a reaction to therapeutic drugs. It presents with anaemia linked to haemolysis, and physical examination may show an enlarged spleen. Many drugs have been implicated in drug-induced AIHA, including: cephalosporins (primarily cefotetan and ceftriaxone), levodopa, methyldopa, penicillin and its derivatives, quinidine and some nonsteroidal anti-inflammatory drugs.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1362381196 |
||
| English | Drug-induced immune haemolytic anaemia |
Drug-induced autoimmune haemolytic anaemia is a type of autoimmune haemolytic anaemia (AIHA) that occurs as a reaction to therapeutic drugs. It presents with anaemia linked to haemolysis, and physical examination may show an enlarged spleen. Many drugs have been implicated in drug-induced AIHA, including: cephalosporins (primarily cefotetan and ceftriaxone), levodopa, methyldopa, penicillin and its derivatives, quinidine and some nonsteroidal anti-inflammatory drugs. |
